InstitucionesPeriodo de publicación recogido
|
|
|
Typical curvature behaviour of bodies of constant width
Imre Bárány, Rolf Schneider
Advances in mathematics, ISSN 0001-8708, Vol. 272, Nº 1, 2015, págs. 308-329
Hölder continuity for support measures of convex bodies
Daniel Hug, Rolf Schneider
Archiv der Mathematik, ISSN 0003-889X, Vol. 104, Nº. 1, 2015, págs. 83-92
Some geometry of convex bodies in C (K) spaces
José Pedro Moreno Díaz, Rolf Schneider
Journal des mathématiques pures et appliqués, ISSN 0021-7824, Vol. 103, Nº. 2, 2015, págs. 352-373
Curvatures of typical convex bodies: the complete picture
Rolf Schneider
Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 143, Nº 1, 2015, págs. 387-393
Lipschitz selections of the diametric completion mapping in Minkowski spaces
José Pedro Moreno Díaz, Rolf Schneider
Advances in mathematics, ISSN 0001-8708, Vol. 233, Nº 1, 2013, págs. 248-267
Local Lipschitz continuity of the diametric completion mapping
José Pedro Moreno Díaz, Rolf Schneider
Houston journal of mathematics, ISSN 0362-1588, Vol. 38, Nº 4, 2012, págs. 1207-1223
Reverse inequalities for zonoids and their application
Daniel Hug, Rolf Schneider
Advances in mathematics, ISSN 0001-8708, Vol. 228, Nº 5, 2011, págs. 2634-2646
Large faces in Poisson hiperplane mosaics.
Daniel Hug, Rolf Schneider
Annals of probability: An official journal of the Institute of Mathematical Statistics, ISSN 0091-1798, Vol. 38, Nº. 3, 2010, págs. 1320-1344
The mean width of circumscribed random polytopes
Károly J. Böröczky, Rolf Schneider
Canadian mathematical bulletin, ISSN 0008-4395, Vol. 53, Nº 4, 2010, págs. 614-628
Verification of polytopes by brightness functions
Rolf Schneider
Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 137, Nº 11, 2009, págs. 3899-3903
Recent Results on Random Polytopes
Rolf Schneider
Bollettino dell unione matematica italiana, ISSN 1972-6724, Vol. 1, Nº. 1, 2008, págs. 17-40
Rotation invariant Minkowski classes of convex bodies
Rolf Schneider, Franz E. Schuster
Mathematika: A journal of pure and applied mathematics, ISSN 0025-5793, Nº 107-108, 2007, págs. 1-13
Stable Determination of Convex Bodies From Projections
Rolf Schneider
Monatshefte für mathematik, ISSN 0026-9255, Vol. 150, Nº 3, 2007, págs. 241-248
The limit shape of the zero cell in a stationary Poisson hyperplane tessellation
Daniel Hug, Matthias Reitzner, Rolf Schneider
Annals of probability: An official journal of the Institute of Mathematical Statistics, ISSN 0091-1798, Vol. 32, Nº. 1, 2, 2004, págs. 1140-1167
Rolf Schneider
Sinn und form, ISSN 0037-5756, Vol. 48, Nº. 3, 1996, págs. 467-468
Esta página recoge referencias bibliográficas de materiales disponibles en los fondos de las Bibliotecas que participan en Dialnet. En ningún caso se trata de una página que recoja la producción bibliográfica de un autor de manera exhaustiva. Nos gustaría que los datos aparecieran de la manera más correcta posible, de manera que si detecta algún error en la información que facilitamos, puede hacernos llegar su Sugerencia / Errata.
© 2001-2025 Fundación Dialnet · Todos los derechos reservados